# SDR DALA2025122909451

- Difficulty date: December 18, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 55,514 hours, 40,411 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA ER/A 631116-14 SECTION II MONITOR LOG REQUIRES DTA APPROVAL.   DAMAGE TOLERANCE AND FATIGUE REVIEW. ASSOCIATED ER/A 00-631116 (1359292)
